# SDR AALA20170903007

- Difficulty date: September 3, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug MD 83
- Aircraft serial: 53615
- Aircraft time: 50,439 hours, 25,275 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

EMERGENCY DECLARED.  RIGHT MAIN LANDING GEAR DOWN GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR DOWN SELECTED.  LANDING GEAR APPEARED TO BE NORMAL AS NOTED FROM TOWER FLY BY.  LANDING UNEVENTFUL.  REMOVED AND REPLACED BURNED OUT RIGHT GEAR DOWNLOCK BULBS.  OPERATIONAL CHECK IAW AMM 32-60-03 GOOD.
